MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE VANTAGE WITH SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE VANTAGE WITH SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED3-027-500-16
Medical Device Problem Codes Structural Problem (2506); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
2025-jun-26 (b)(4): medtronic received a report that a patient follow up from (b)(6) 2024 showed the pipeline vantage had significant stenosis on the distal end of the device causing the distal end to fishmouth.The pipeline was used for an indication that is approved (on-label).The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.The patient was undergoing surgery for treatment of a saccular, unruptured ophthalmic aneurysm with a max diameter of 4mm and a 2mm neck diameter.Landing zone: distal: 4.8mm and proximal 4.9mm.It was noted the patient's vessel tortuosity was normal.Dapt (dual antiplatelet treatment) was administered.The angiographic result post procedure showed successful stasis in the dome of the aneurysm.
 
Event or Problem Description
Additional information was received stating that the patient was asymptomatic and was recovering normally from the procedure.No symptoms experienced related to the fishmouthing and stenosis.Pru level was 55.The cause of the fishmouthing and stenosis was determined to be due to short length.The information is confirmed by the physician.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported there was no additional action or intervention taken to address the pipeline vantage fishmouth.
 
Additional Manufacturer Narrative
B5 updated with additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received clarifying that the patient's implant date was on (b)(6) 2024 and the date fishmouthing was found was on (b)(6) 2025.
 
Additional Manufacturer Narrative
Correction: information in h7 and h9 were missed and is now added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PIPELINE VANTAGE WITH SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22372881
Report Number2029214-2025-01493
Device Sequence Number15446753
Product Code OUT
UDI-Device Identifier00847536036901
UDI-Public(01)00847536036901(17)270123(10)B683524
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPED3-027-500-16
Device Catalogue NumberPED3-027-500-16
Device Lot NumberB683524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer07/22/2025
08/12/2025
09/29/2025
11/17/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/06/2025
08/20/2025
10/28/2025
11/17/2025
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1245-2025
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale